# SDR YENA2023092201117

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 3,774 hours, 568 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Controller
- Part number: C13207DA08
- Part serial: C13207015256
- Condition: Failed
- Location: 1ca2
- Part time: 3,767 hours, 565 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'DURING ENTIRE FLIGHT WE GOT GPS PRIMARY LOST INDICATING NAV ACCURACY LOW; REMOVAL AND REPLACEMENT OF FMGC #2 REF AMM 22-83-34. AFS OPS CHECK REF AMM 22-96-00 PASSED. NO FAULT PRESENT. REF LP 3828366, ITEM 2 (ACCOMPLISHED LAND CAT III TEST PER AMM 22-97-00. TEST PASSED. A/C CERTIFIED FOR CAT III STATUS) FOR LAND CAT III TEST. ETOPS GROUND VERIFICATION REQUIRED. REF LO 3828368, ITEM 1 (AFS TEST PASSED REF AMM 22-96-00. REF LP # 3828365 ITEM #1. LAND CAT III TEST PASSED, REF AMM 22-97-00 REF LP # 3828366 ITEM #2. A/C REMAINS ETOPS CERTIFIED).'
